My side effects are getting too much, and I visit my pdoc thursday. My side effects are lack of motivation, drowsiness, huge weight gain (50 pounds in 3 months), and the worst is hyper - sexual impulses I can’t control such as looking at pornogrophy which does not align to my religious beliefs.
I would not change meds without talking to your doctor first.
Yeah I see him Thursday
Abilify is considered to cause the least amount of weight gain and drowsiness compared to other antipyschotics, but in actual reality that may not be the case.
I got very different side effects from Abilify. I actually got an increase in physical strength from that drug. It also made it hard for me to sleep, and I was more tense than usual around people. They had to take me off it. People can respond in different ways to the med’s. All I can say is that Geodon and Seroquel have worked well for me. Have you tried those?
No, I’m only 16 so I don’t know if I can try those
They’re the same class of drug as Abilify. This one woman told me her son was taking Geodon, and I think he was in middle school. I’m not going to twist your arm or anything. I’m just making a suggestion because those drugs have worked so well for me.
I think the best thing to do is just talk to your pdoc about it. Hope you get it all figured out. There’s a lot of meds out there you can try.
Yes, you should talk to your doctor about changing meds. Make a list of your side effects. Also make a list of what you value in life. Some side affects can be addressed with other medication.